Local Chern classes, multiplicities, and perfect complexes
Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2 no. 38  (1989), p. 145-161
@incollection{MSMF_1989_2_38__145_0,
     author = {Roberts, Paul},
     title = {Local Chern classes, multiplicities, and perfect complexes},
     booktitle = {Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1989},
     pages = {145-161},
     zbl = {0716.13018},
     mrnumber = {91d:13025},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1989_2_38__145_0}
}
Roberts, Paul. Local Chern classes, multiplicities, and perfect complexes, in Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2, no. 38 (1989), pp. 145-161. doi : 10.24033/msmf.345. http://www.numdam.org/item/MSMF_1989_2_38__145_0/

[1] P.B. Bhattacharya. - The Hilbert function of two ideals, Proc. Cambridge Philos. Soc., 53, (1957), 568-575. | MR 19,727b | Zbl 0080.02903

[2] W. Fulton. - Intersection Theory, Springer-Verlag, Berlin and New York (1984). | MR 85k:14004 | Zbl 0541.14005

[3] D. Rees. - The general extension of a local ring and mixed multiplicities, Algebra, Algebraic Topology and their interactions (Proceedings Stockholm 1983), Springer Lecture Notes n° 1183, (1986) 339-360. | MR 87m:13036 | Zbl 0588.13021

[4] D. Rees and R. Sharp. - On a theorem of B. Teissier on multiplicities of ideals in local rings, J. London Math. Soc. (2) 18, (1978), 449-463. | MR 80e:13009 | Zbl 0408.13009

[5] P. Roberts. - The vanishing of intersection multiplicities of perfect complexes, Bull. Amer. Math. Soc. 13, (1985), 127-130. | MR 87c:13030 | Zbl 0585.13004

[6] P. Roberts. - Le théorème d'intersection, C.R. Acad. Sc. Paris Sér. I, N° 7, t. 304 (1987), 177-180. | MR 89b:14008 | Zbl 0609.13010

[7] P. Samuel. - La notion de multiplicité en algèbre et en géométrie algébrique, Jour. Math. Pures Appl., 30, (1951), 159-274. | MR 13,980c | Zbl 0044.02701

[8] B. Teissier. - Cycles évanescents, sections planes, et condition de Whitney, Singularités à Cargèse 1972, Astérisque 7-8 (1973), 285-???. | Zbl 0295.14003

[9] B. Teissier. - Sur une inégalité à la Minkowski pour les multiplicités (Appendix to a paper by D. Eisenbud and H.I. Levine), Ann. of Math., 106, (1977), 38-44. | MR 57 #7651 | Zbl 0443.13010